# SDR SIMA20220610002

- Difficulty date: June 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N242NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000601
- Aircraft time: 14,549 hours, 9,339 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 17014854002
- Condition: Cracked
- Location: Rh
- Component: Wing Outbd Spar
- Component part number: 17014854002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPAR 1 CRACKED. REPLACE PER EO-EJ-57AD-017. MAJOR REPAIR.-C/A-RAR RH WING OUTBD SPAR 1 FITTING IAW EMB-175 SRM 51-40-08.
